MAUDE Adverse Event Report: NEURAVI LTD. EMBOGUARD; CATHETER, PERCUTANEOUS, NEUROVASCULATURE

NEURAVI LTD. EMBOGUARD; CATHETER, PERCUTANEOUS, NEUROVASCULATURE
Catalog Number BG8795U
Medical Device Problem Codes Fluid/Blood Leak (1250); Difficult to Advance (2920)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/09/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Manufacturer¿s ref.No: (b)(4).Information regarding patient identifier, date of birth, age, sex, gender, weight, race, and ethnicity were not provided.Section e.1: the initial reporter email address is not available / reported.Section h.3: the device is available to be returned for evaluation and testing.However, it has not been received to date.If the device returns, a device investigation will be performed.A review of manufacturing documentation associated with this lot: (10060509) presented no issues during the manufacturing or inspection processes related to the reported complaint.There were no internal actions related to device manufacture or inspection.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by cerenovus, or its employees that the report constitutes an admission that the product, cerenovus, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.The manufacturer will submit a supplemental report if new facts arise which materially alter information submitted in a previous mdr report.Additional information will be submitted within 30 days of receipt.
 
Event or Problem Description
The healthcare professional reported that during thrombectomy procedure targeting the right internal carotid artery (ica) large vessel occlusion (lvo), the 95cm emboguard 87 balloon guide catheter (bgc) (bg8795u / 10060509) was used with an 80cm 8f arrow sheath.The physician reported feeling more friction than usual inserting the emboguard through the arrow sheath.The split introducer was used to insert the emboguard through the hub of the arrow sheath, but the physician reported friction throughout the insertion of emboguard through the arrow sheath.During inflation of the emboguard balloon with the luer-activated valve (lav) and 3cc syringe, the physician noticed the balloon was not holding inflation, even when removing the syringe from the lav.The physician then reinflated the balloon and noticed a small leak on the angiogram.The emboguard balloon was kept deflated and the thrombectomy proceeded to successful completion.There were no patient harm and no significant loss of time.On 14-apr-2026, additional information was received.Per the information, a peel-away sheath was used.A dilator was also used and then it was replaced with an access catheter.The emboguard balloon was inflated two times, the second time is when the physician noticed the leak.Per the information, the emboguard balloon catheter had issue holding inflation after each of the two inflations.The information indicated that on the first inflation, the physician noticed that the balloon deflated on its own.The physician did not see the leak and believed the valve was just open.On the second inflation, the physician could see the inflation medium leaking from the balloon.The information confirmed that the emboguard was not replaced; it was kept deflated until the procedure was completed.
 
Additional Manufacturer Narrative
Manufacturer¿s ref.No: (b)(4) the purpose of this mdr submission is to report that the product analysis lab received the complaint device on 07-may-2026.A supplemental 3500a report will be submitted once the product investigation has been completed.Updated sections: b.4, d.9, g.3, g.6.H.2, h.3, h.6, and h.11.The manufacturer will submit a supplemental report if new facts arise which materially alter information submitted in a previous mdr report.Additional information will be submitted within 30 days of receipt.

Brand Name
EMBOGUARD
Common Device Name
CATHETER, PERCUTANEOUS, NEUROVASCULATURE
Manufacturer (Section D)
NEURAVI LTD.
block 3
ballybritt business park
galway H91 K 5YD
EI  H91 K5YD
Manufacturer (Section G)
LAKE REGION MEDICAL GALWAY
parkmore business park west
county galway H91 C K22
EI   H91 CK22
Manufacturer Contact
henry boden
31 technology dr
irvine, CA 92618
949788-2078
MDR Report Key24945933
Report Number3011370111-2026-00040
Device Sequence Number5265151
Product Code QJP
UDI-Device Identifier10886704082743
UDI-Public(01)10886704082743(11)250718(17)260718(10)10060509
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K212340
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/18/2026
Device Catalogue NumberBG8795U
Device Lot Number10060509
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/09/2026
Supplement Date Received by Manufacturer05/07/2026
05/22/2026
Initial Report FDA Received Date04/21/2026
Supplement Report FDA Received Date05/07/2026
05/22/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown